Alert archive / Illinois / Wind Advisories in 2023
Wind Advisory 8, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Apr 15, 2023, 2:28 PM CDT for 17 counties in Illinois. It took effect at Apr 16, 2023, 1:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2023, 2:28 PM CDT (19:28 UTC)
- In effect from
- Apr 16, 2023, 1:00 PM CDT
- Expired
- Apr 17, 2023, 3:13 PM CDT
- In force
- 26 hr
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 24 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
001 WWUS73 KILX 151928 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 228 PM CDT Sat Apr 15 2023 ILZ027>030-036-161100- /O.NEW.KILX.WI.Y.0008.230416T1800Z-230418T0000Z/ Knox-Stark-Peoria-Marshall-Fulton- Including the cities of Galesburg, Toulon, Peoria, Lacon, and Canton 228 PM CDT Sat Apr 15 2023 ...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 7 PM CDT MONDAY... * WHAT...West winds 20 to 30 mph with gusts around 45 mph expected. * WHERE...Knox, Stark, Peoria, Marshall and Fulton Counties. * WHEN...From 1 PM Sunday to 7 PM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest gusts are expected Sunday evening through Monday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
191 WWUS73 KILX 161034 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 534 AM CDT Sun Apr 16 2023 ILZ027>030-036-180000- /O.CON.KILX.WI.Y.0008.230416T1800Z-230418T0000Z/ Knox-Stark-Peoria-Marshall-Fulton- Including the cities of Galesburg, Toulon, Peoria, Lacon, and Canton 534 AM CDT Sun Apr 16 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT MONDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Knox, Stark, Peoria, Marshall and Fulton Counties. * WHEN...From 1 PM this afternoon to 7 PM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest gusts are expected this evening through Monday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
048 WWUS73 KILX 161945 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 245 PM CDT Sun Apr 16 2023 ILZ031-037-038-041>045-053>056-171100- /O.EXB.KILX.WI.Y.0008.230417T0500Z-230418T0000Z/ Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign- Macon-Moultrie-Douglas-Coles- Including the cities of Eureka, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Decatur, Sullivan, Tuscola, Charleston, and Mattoon 245 PM CDT Sun Apr 16 2023 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of central and east central Illinois. * WHEN...From midnight tonight to 7 PM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected tonight through mid afternoon tomorrow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ027>030-036-171100- /O.CON.KILX.WI.Y.0008.000000T0000Z-230418T0000Z/ Knox-Stark-Peoria-Marshall-Fulton- Including the cities of Galesburg, Toulon, Peoria, Lacon, and Canton 245 PM CDT Sun Apr 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Knox, Stark, Peoria, Marshall and Fulton Counties. * WHEN...Until 7 PM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected this evening through early tomorrow afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
204 WWUS73 KILX 170700 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 200 AM CDT Mon Apr 17 2023 ILZ027>030-036-172200- /O.NEW.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ /O.EXT.KILX.WI.Y.0008.000000T0000Z-230417T2200Z/ Knox-Stark-Peoria-Marshall-Fulton- Including the cities of Galesburg, Toulon, Peoria, Lacon, and Canton 200 AM CDT Mon Apr 17 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 45 mph. For the Frost Advisory, temperatures as low as 31 will result in frost formation. * WHERE...Knox, Stark, Peoria, Marshall and Fulton Counties. * WHEN...For the Wind Advisory, until 5 PM CDT this afternoon. For the Frost Advisory, from 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Frost could damage sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ ILZ031-037-038-041>045-053>056-172200- /O.NEW.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ /O.EXT.KILX.WI.Y.0008.000000T0000Z-230417T2200Z/ Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign- Macon-Moultrie-Douglas-Coles- Including the cities of Eureka, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Decatur, Sullivan, Tuscola, Charleston, and Mattoon 200 AM CDT Mon Apr 17 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...For the Wind Advisory, west winds 25 to 30 mph with gusts up to 45 mph. For the Frost Advisory, temperatures as low as 32 will result in frost formation. * WHERE...Portions of central and east central Illinois. * WHEN...For the Wind Advisory, until 5 PM CDT this afternoon. For the Frost Advisory, from 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Frost could damage sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ ILZ040-046>052-057-061>063-066>068-071>073-172200- /O.NEW.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ Schuyler-Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian- Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay- Richland-Lawrence- Including the cities of Rushville, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 200 AM CDT Mon Apr 17 2023 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost could damage sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
199 WWUS73 KILX 172013 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 313 PM CDT Mon Apr 17 2023 ILZ027>031-036>038-041>045-055-181000- /O.CAN.KILX.WI.Y.0008.000000T0000Z-230417T2200Z/ /O.UPG.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ /O.NEW.KILX.FZ.W.0001.230418T0300Z-230418T1400Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Logan-De Witt-Piatt-Champaign-Douglas- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, and Tuscola 313 PM CDT Mon Apr 17 2023 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 32 expected. * WHERE...Portions of central, east central and west central Illinois. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ILZ053-054-056-181000- /O.CAN.KILX.WI.Y.0008.000000T0000Z-230417T2200Z/ /O.CON.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ Macon-Moultrie-Coles- Including the cities of Decatur, Sullivan, Charleston, and Mattoon 313 PM CDT Mon Apr 17 2023 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Macon, Moultrie and Coles Counties. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ILZ040-046-057-181000- /O.UPG.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ /O.NEW.KILX.FZ.W.0001.230418T0300Z-230418T1400Z/ Schuyler-Vermilion-Edgar- Including the cities of Rushville, Danville, and Paris 313 PM CDT Mon Apr 17 2023 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 32 expected. * WHERE...Schuyler, Vermilion and Edgar Counties. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ILZ047>052-061>063-066>068-071>073-181000- /O.CON.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby-Cumberland- Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 313 PM CDT Mon Apr 17 2023 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 15, 2:14 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 15, 2:14 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 214 PM CDT Sat Apr 15 2023 .SYNOPSIS... Issued at 133 PM CDT Sat Apr 15 2023 Active weather will continue for central Illinois through the weekend, with strong thunderstorms this evening, showers with snow mixing in tomorrow night, and winds gusting to 40 mph or higher tomorrow and especially Monday. Summer like warmth is expected to briefly return midweek, though there will be multiple chances for thunderstorms Wednesday through early Friday as another low pressure system approaches from the west. && .SHORT TERM...(This evening through Sunday) ISSUED AT 133 PM CDT Sat Apr 15 2023 <<<<<<< Key Messages >>>>>>> (1) Severe thunderstorm potential through this afternoon (2) Turning quickly colder with potential for snow tomorrow night (1) As of 130 PM, thunderstorms have quickly developed across eastern Kansas and western Missouri where mid level lapse rates are steepening as 500mb temps drop (-21C at KC already) with the approach of the upper trough from the west. Latest SPC Mesoanalysis suggests 700-500mb lapse rates have dipped below -8C/km across virtually the entire state of Missouri, save the far eastern portion where convection this morning has cooled the boundary layer. With abundant sunshine, temps were warming fast this morning across our CWA, but these have dropped a bit as remnant ouflow from those decaying thunderstorms overspread us from west to east (and even produced some brief gusty winds). This convection has served to strengthen the capping inversion, with upwards of 250 J/kg of CIN now in place across areas west of I-55. However, the clearing in its wake is impressive, and as this translates across the CWA we may be able to rewarm sufficiently to steepen low level lapse rates and prime the lower levels for renewed convective development. In the meantime, there's still enough mid- level instability advecting our way from the west for hail producing storms to develop along remnant ouflow boundaries, and there are signs of some development already along the Missouri/Illinois state line (though the stronger activity, responsible for the severe thunderstorm watch to our west, is still a couple hundred miles away). Given the relatively dry low levels fostering inverted V type soundings, gusty to locally damaging winds will be a threat if storms become briefly surface based this evening, which is most likely if and when a QLCS can develop. Convective mode is looking messier in the CAMs, but even a loosely organized broken line could feature some localized bowing segments where one/more miniature RIJs could yield sporadic 50+kt gusts in an environment which soundings suggest may have upwards of 1000 J/kg of DCAPE. We'll be watching closely this afternoon and evening as things evolve. (2) We'll have lingering showers through Monday morning given abundant wrap around moisture getting pulled into the region on the back side of the surface low, and odds are some of this will fall as snow given dropping temps aloft (only one member of the LREF has 850mb temps > 0C after 3 PM CDT Sunday). HREF suggests a 70/30% prob for rain/snow in our southeast and 20/80% prob for rain/snow in our northwest by 7 PM Sunday evening, and chances are likely to increase further overnight Sunday night into Monday morning as temperatures cool a little more. NBM is only giving a 10% chance for more than 0.1" of snow accumulation, and only 14/100 LREF members have accumulations, in Peoria by Monday morning thanks to our week of upper 70s/lower 80s high temps resulting in a warm ground. We've got some light (sub 0.5") accumulations in the forecast for our extreme northern CWA, but this should be confined to grassy surfaces. && .LONG TERM...(Sunday night through Saturday) ISSUED AT 133 PM CDT Sat Apr 15 2023 <<<<<<< Key Messages >>>>>>> (3) Guidance gives a 60% chance winds reach Advisory criteria Monday (4) Potential for frost Monday night (5) Big warm up by midweek, with severe potential returning (3) The deterministic models show the surface pressure gradient tightening Sunday into early Monday, and now HREF mean (max) has winds gusting to around 40 (45-50) mph on Monday - now looking to be the windiest day in the forecast, though only several mph gustier than Sunday. NBM would suggest around a 60% chance we'll hit Advisory criteria Monday; chances are lower for most of the area Sunday, except in our northwest counties where the gradient will be tightest. (4) The day Monday will be windy, but precipitation should be tapering off from west to east in the early morning and clouds decreasing through the afternoon. Depending on how quickly winds ease Monday night, we could wind up with low temps in even the upper 20s across our northern counties, and with growing season now in full swing across our entire CWA we might need frost/freeze headlines to cover that potential. We'll wait a bit to see what model trends are for winds (and cloud cover) Monday night before we pull the trigger on anything, but the concern is there. (5) If you're over winter, don't let Sunday and Monday get you down. Though Tuesday will be off to a chilly start, NBM suggests a ~70% (30%) chance temps will warm into the 60s (70s) in Lincoln, and Wednesday looks warmer still. Probabilities for temps exceeding 70 and 80 deg F, even at Galesburg, are around 70% and 25% for both Wednesday and Thursday. As the next storm system approaches from the west, CSU and CIPS machine learning each have a 15% severe probability contour for areas southwest of I-74 for D6/Thursday, with CIPS identifying hail is the main hazard. There's still tremendous spread on how that system will evolve to our west, so we don't want to sound an alarm of concern this early, but it'll be something to bear watching with the mean of both the EPS and GEFS supporting 500+ J/kg of SBCAPE across our CWA ahead of the surface cold front, behind which another cool down is expected to close the work week and kick off the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1216 PM CDT Sat Apr 15 2023 In the short term, the main concern is with timing of convective activity. Showers approaching KSPI/KPIA have been weakening and lighting activity has been diminishing, so no thunder mention will be included initially. Focus for thunder activity will begin from 22-24Z near KSPI/KPIA and spread east toward KCMI by 02-03Z. Brief IFR visibilities possible with the heavier rain. After that, a more widespread lowering of ceilings will take place following passage of a cold front, and ceilings near or below 1,000 feet should be in place between 09-12Z. Winds will swing to the west behind the front, and gusts 20-30 knots are likely much of Sunday morning. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Bumgardner SHORT TERM...Bumgardner LONG TERM...Bumgardner AVIATION...Geelhart
Hazardous weather outlook, Apr 15, 11:43 AM CDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1143 AM CDT Sat Apr 15 2023 ILZ036-040-041-047-161100- Fulton-Schuyler-Mason-Cass- 1143 AM CDT Sat Apr 15 2023 This Hazardous Weather Outlook is for west central Illinois. .DAY ONE...This afternoon and tonight. Thunderstorms are most likely late this afternoon into early evening. Some of these may be strong to severe, with damaging wind gusts and large hail the primary hazards. An isolated tornado is possible. Minor flooding will continue along the Illinois River from Havana to Beardstown. .DAYS TWO THROUGH SEVEN...Sunday through Friday. West winds will gust 30 to 40 mph on Sunday. Northwest winds will gust 40 to 45 mph on Monday. This may blow around lightweight outdoor objects and cause difficult travel for high profile vehicles. Lingering minor flooding on the Illinois River should subside by early Monday. Thunderstorms are possible Thursday and Friday. It is too early to determine the severe weather potential. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, with the most likely time frame between 4 pm and 8 pm. ILZ027>031-037-038-042-043-048>053-161100- Knox-Stark-Peoria-Marshall-Woodford-Tazewell-McLean-Logan-De Witt- Menard-Scott-Morgan-Sangamon-Christian-Macon- 1143 AM CDT Sat Apr 15 2023 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Thunderstorms are most likely late this afternoon through much of the evening. Some of these may be strong to severe, with damaging wind gusts and large hail the primary hazards. An isolated tornado is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. West winds will gust 30 to 40 mph on Sunday. Northwest winds will gust 40 to 45 mph on Monday. This may blow around lightweight outdoor objects and cause difficult travel for high profile vehicles. Thunderstorms are possible Thursday and Friday. It is too early to determine the severe weather potential. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, with the most likely time frame between 4 pm and 10 pm. ILZ044>046-054>057-061>063-066>068-071>073-161100- Piatt-Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 1143 AM CDT Sat Apr 15 2023 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...This afternoon and tonight. Thunderstorms are most likely this evening. Some of these may be strong to severe, with damaging wind gusts and large hail the primary hazards. An isolated tornado is possible, most likely west of I-57. .DAYS TWO THROUGH SEVEN...Sunday through Friday. West winds will gust 30 to 40 mph on Sunday. Northwest winds will gust 40 to 45 mph on Monday. This may blow around lightweight outdoor objects and cause difficult travel for high profile vehicles. Thunderstorms are possible Thursday and Friday. It is too early to determine the severe weather potential. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening, with the most likely time frame between 6 pm and 11 pm. Geelhart
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 6:09 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 36 min |
| Apr 15, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 45 min |
| Apr 15, 6:39 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 51 min |
| Apr 15, 6:57 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 33 min |
Nearby
Wind Advisories in Illinois, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.